Olgu Sunumu: Düşük Doz Lidokain Konvülziyon Yapar mı?

Anestezi pratiğinde lidokain lokal ve rejyonel anestezinin yanı sıra entübasyona hemodinamik yanıtı baskılamak amacıyla da yaygın olarak kullanılmaktadır. Güvenli doz aralığında kullanımı önerilmekte olup, doz aşımı halinde sistemik entoksikasyon, santral sinir sistemi ve kardiyovasküler sistem toksisitesi görülmektedir. Toksik tablo konvülsiyon, kardiyovasküler çöküş ya da koma şeklinde ortaya çıkabilir. Bu yazıda retina dekolmanı nedeniyle genel anestezi altında vitrektomi planlanan hastada entübasyona bağlı hemodinamik yanıtı baskılamak amacıyla intravenöz verilen 1 ml kg-1 %1lik lidokain sonrası ortaya çıkan konvülziyon olgusu sunulmuştur.

Case Report: Does Low Dose Lidocaine Cause Convulsions?

In anaesthesiology practice lidocaine is used commonly for local and regional anaesthesia as well as to decrease hemodynamic response to intubation. Lidocain usage within the safe dose range is suggested and in case of overdose; systemic intoxication, central nervous system and cardiovascular system toxicty may occur. Convulsions, cardiac collapse and coma are reported related to overdoses of lidocain. In this report; the convulsion event which occured after injection of intravenous 1 mg kg-1 %1 lidocaine to inhibit intubation-related hemodynamic side effect in patients scheduled for vitrectomy under general anaesthesia due to retinal detachment is presented.

Kaynakça

Bigger JT, Hoffman DF. Antiarrhythmic drugs. In: Gillman AG, Rall TW, Nies AS. Goodman&Gillman: The pharma- cological basis of therapeutics 8th ed. Newyork: Pergamon Pres.1990.p.857-61.

Morgan GE, Mikhail MS, Murray MJ. LANGE Clinical Anes- thesiology, 4th Edition By; 2004; 264-74.

Benjamin G, Wildsmith CAW, Wildsmith JAW. Clinical phar- macology of local anestheticagents. In: Cousins MJ, Briden- baugh PO (eds). Neural blockage in clinical anesthesia and management of pain. 3th. edition. Philadelphia: Lippincott RavenPress; 1998; 97-128.

Miller RD. Local anesthetics. Anesthesia. Fourth edition. Churchill Livingstone 1994; 510-6.

Berde CB, Stricharte GR. Local anesthetics. In: Miller RD (ed). Anesthesia. 5th. edition. Philadelphia: Churchill Living- stone Inc; 2000; 491-521.

Reinikainen M, Hedman A, Pelkonen O, Ruokonen E. Cardiac arrest after interscalene brachial plexus block with ropivacaine and lidocaine. Acta Anaesthesiol Scand 2003; 47: 904-6. [CrossRef]

Çelik M, Soyer ÖU, Şekerel BE. Lidokaine Bağlı Allerji veya Toksisite? Astım Allerji İmmünoloji 2008; 6: 22-4.

Klein HO, Jutrin I, Kaplinsky E. Cerebral and cardiac toxicity of a small dose of lignocaine. Br Heart J 1975; 37: 775-8. [CrossRef]

Anlar B. Konvülziyonlu hastaya tanısal yaklaşım. Katkı Pediatri Dergisi 1994; 6: 453- 7.

Kaynak Göster